Jump to content
CrazyBoards.org

Effexor XR now I'm getting snappy


Recommended Posts

Okay my doc up'd the effexor to 70 mg and I'm getting snappy again. I made a post like this in the beginning of the summer when I was at the lowest dose. I don't know why this makes me angry then after it settles in I don't have an issue.....Does anybody here have or had the same SE as this?

Link to comment
Share on other sites

Sorry, can't say it happened that way to me - I was very anxious though and lost quite a bit of weight initially as I couldn't face eating when I got up in the morning and couldn't until around lunch time.  Man I was skinny then.  This medication worked a treat for me for many years, but ended up pooping out on me, just as most of the other antidepressants that I tried before have.  Good luck on this one - I hope it works for you!

Link to comment
Share on other sites

A couple of things:

*I notice with particular med combos, or specific classes of antidepressants (SSRIs), I get intolerably angry.

*it seems that with effexor, 75mg is usually when irritably starts to seep in, but goes away with a slightly larger dose.

*I've been on effexor xr for five years now. I added lamictal about a year later and only at the beginning of this year went back off of it. I've been tracking myself and it seems like the anger is back.

So what does it all mean? Fucked if i know. Maybe these tidbits will help give you some insight. At the very least, know that you're totally not alone.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...